# SDR USAA2011092200007

- Difficulty date: September 21, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 36,679 hours, 10,843 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRU - DURING CABIN CHECK, FOUND A 3 INCH STG STRIP MISSING AT SEATS 19ABC AND A 4 INCH STG STRIP AT 18 DEF.  INSTALLED MISSING PHOTOLUMINESCENT PART.
